# SDR SWIA2021090760784

- Difficulty date: July 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: MS211519C
- Condition: Corroded
- Location: Door Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

CORRODED HARDWARE FOUND THROUGHOUT LATCH MECHANISM ON PAX DOOR REFER TO CRJ-700 IPC 52-11-02 FIG 5A ITEMS 155. 160. 165. 170. 175. 185. 190. 205. 210. 214. 215.    (C-CHECK RO 9/3/21)   REPLACED CORREDED ROD END BEARINGS AND ATTACH HARDWARE ON PAX DOOR LATCH MECHANISM MID PIVOT TO UPPER PIVOT PUSH PULL ROD ( REF CRJ-200 IPC 52-11-02 FIG 5A ITEMS 155, 160, 165, 170, 175, 185, 190, 205, 210, 214, AND 215) IAW CRJ-200 AMM 51-11-25-000/400-801/802 AND 20-21-00-910-801. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
